# SDR UPS06846783

- Difficulty date: April 26, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT LEADING EDGE AT STA XFS 841.250 RIB IS CRACKED.  STOP DRILLED CRACK AT LT L/E AT STA XFS 841.250 IAW SRM 57-02-00-0 FIG 002.  FABRICATED AND INSTALLED REPAIR ANGLE DOUBLERS IAW DWG 5769470, AND SRM 57-02-00, AND SRM 51-1-21
